# SDR ASOA201808304045

- Difficulty date: August 30, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N14916
- Make and model: Emb EMB-145LR
- Aircraft serial: 145415
- Aircraft time: 40,650 hours, 31,437 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: AN31162
- Condition: Broken
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHV - FLIGHT 4309 THE CREW REPORTED SMOKE IN THE FLIGHT DECK AND DIVERTED TO SHV. THE AIRCRAFT LANDED IN SHV WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT AND PLACED THE MAGNETIC COMPASS LIGHTING CONNECTOR ON MEL 33-10-00 CAT C AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE. THE AIRCRAFT FLEW TO IAH WHERE MAINTENANCE REMOVED AND REPLACED THE AFFECTED CONNECTOR, OPERATIONALLY TESTED WITH NO DEFECTS, REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
